# SDR P5CA2018112100354

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,887 hours, 20,553 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Lt Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT ENGINE STARTER EICAS. START VALVE LIGHT NOT ILLUMINATED ( ACCOMPLISHED MOTORIZED THE ENGINE IAW B767 AMM 71-00-00 START VALVE OPERATED NORMAL REF AMM ENGINE START SYSTEM TEST IAW 80-11-00 )
